MathSciNet Relay Station
MathSciNet bibliographic data
MR1045282 (92a:58028) 58E05 (55N99 57R70 58D15 58F05 58G20)
Salamon, Dietmar Morse theory, the Conley index and Floer homology. Bull. London Math. Soc. 22 (1990), no. 2, 113–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement